# SDR 2001FA0000462

- Difficulty date: October 17, 2001
- Submitted: November 2, 2001
- Operation: General aviation
- Aircraft: N421CR
- Make and model: Cessna 421B
- Aircraft serial: 421B0224
- Engine: Cont GTSIO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE EXPERIENCED A VIBRATION.  PILOT ELECTED TO LAND .  REPLACED NR 2 CYLINDER.  CLEANED VALVE GUIDES ON REMAINING CYLINDERS.  REPLACED SPARK PLUG ON NR 1 CYLINDER.  FLIGHT CHECK GOOD.
